Title of article :
On the k edge-disjoint 2-hop-constrained paths polytope
Author/Authors :
Geir Dahl، نويسنده , , David Huygens، نويسنده , , A. Ridha Mahjoub، نويسنده , , Pierre Pesneau، نويسنده ,
Issue Information :
دوماهنامه با شماره پیاپی سال 2006
Pages :
6
From page :
577
To page :
582
Keywords :
Hop-constraint , Polyhedron , Facet , Survivable network , Edge-disjoint paths
Journal title :
Operations Research Letters
Serial Year :
2006
Journal title :
Operations Research Letters
Record number :
137724
Link To Document :
بازگشت